# SDR FDEA201006162021

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Bs 1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION - SEAT TRACK STA 1069 X=-8 IN MAIN DECK CARGO.  REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 43. THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
